MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC SYNFIX® EVOLUTION AIMING DEVICE/17MM & 19MM; INTERVERTEBRAL FUSION DEVICE W/INTEGRATED FIXATION, LUMBAR

WRIGHTS LANE SYNTHES USA PRODUCTS LLC SYNFIX® EVOLUTION AIMING DEVICE/17MM & 19MM; INTERVERTEBRAL FUSION DEVICE W/INTEGRATED FIXATION, LUMBAR
Model Number 03.835.003
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.A review of the device history record has been requested.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, during routine incoming inspection at field stocking location ((b)(4)), it was discovered that the synfix evolution aiming device was broken.There was no patient involvement.This complaint involves one (1) device.This report is 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h4, h6: a device history record (dhr) review was conducted: part: 03.835.003, lot: l267469, manufacturing site: hägendorf, release to warehouse date: 28.March 2017.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.H3, h6: a product investigation was conducted.Visual inspection: visual inspection on device was performed and no issues were observed.The reported condition was not confirmed as no defects or damages was found based on the evaluation.Drawing specification: aiming device drawing was reviewed and no design issues were identified.Dimensional analysis: distal inserter hole was measured and is within specification as per relevant drawing.Conclusion: overall complaint was not confirmed.The reported condition could not be confirmed as no defect or damages was found on the device during the evaluation.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.A corrective and/or preventative action has already been launched.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SYNFIX® EVOLUTION AIMING DEVICE/17MM & 19MM
Common Device Name
INTERVERTEBRAL FUSION DEVICE W/INTEGRATED FIXATION, LUMBAR
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8750703
Report Number2939274-2019-58954
Device Sequence Number1708170
Product Code OVD
UDI-Device Identifier10705034814094
UDI-Public(01)10705034814094
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K150673
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.835.003
Device Catalogue Number03.835.003
Device Lot NumberL267469
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/17/2019
Initial Date Received by Manufacturer 06/04/2019
Supplement Date Received by Manufacturer07/10/2019
Initial Report FDA Received Date07/01/2019
Supplement Report FDA Received Date07/24/2019
Patient Sequence Number1